# SDR DALA2024082608453

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATIONS ON FR68 RHS FITTINGS 1, 3, 4. CORRECTIVE ACTION: REPAIRED PER ERA 619949-14AD. (0516249)
